# SDR GLBA20101028A

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 29,906 hours, 37,924 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE THE RIGHT ENGINE CYCLED IN AND OUT OF FEATHER MULTIPLE TIMES ON SHORT FINAL, STARTED WITH TORQ AT 1K AND STOPPED WHEN BROUGHT ABOVE 2K TORQ, N1 AT 90-91% AT THAT TIME. MAINTENANCE INSPECTED THE LOW PITCH SOLONOID IAW MM 61-20-00, PERFORMED OPERATION CHECK OF AUTOFEATHER SYSTEM IAW MM 61-21-00, ALL CHECKS GOOD, OK FOR SERVICE.
